# SDR SWAA2020110427968

- Difficulty date: November 3, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N7875A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29354
- Aircraft time: 46,550 hours, 25,141 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Delaminated
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY AREA, LT FLOOR EGRESS STRIP DELAMINATED.  R & R LT FLOOR EGRESS, PER AMM 25-27-31.
